# SDR UPS04443481

- Difficulty date: October 29, 2004
- Submitted: November 15, 2004
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 73,613 hours, 17,591 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, LT WING MID SPAR UPPER CHORD FASTENER (1EA) EDGE FOUND CRACK BETWEEN WS 382 TO WS 411.  LEFT WING - MID SPAR UPPER CHORD REPAIRED AS PER SRM 57-10-06 FIG 5, JUST AT WS 382-411.
